# SDR DALA2016050603698

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL DAMAGE ON FRAME REPAIR BETWEEN LONGERON 26 LT AND 25 LT, BS 1287 AT AFT CARGO COMPARTMENT.  REPAIR ANGLE WAS REPLACED, DRILLED, ADJUSTED, TRESTED AND PAINTED IAW SRM 51-10-4, 51-10-3 PAR 21 AND 14, 51-30-2, 51-30-5 AND 53-05 D, FIG 2A.
